# SDR UALA2010111904284

- Difficulty date: November 18, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 36,700 hours, 4,491 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 32908144
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR EICAS MESSAGE.  REPLACED SURGE VALVE REF AMM, RAN APU OPS CHECKED OKAY.
